FREE standard delivery over 30

This product is currently unavailable

Migraleve Complete - 16 Pink & 8 Yellow Tablets
Safety
Can cause addiction. For three days use only. Always read the label.

Migraleve Complete - 16 Pink & 8 Yellow Tablets

16xPink 8xYellow 
Out of stock Email me when back in stock
£11.26
Out of stock
Delivery information Product #0002933

Please note images are for illustration purposes and may differ from the product(s) you receive

Fight pain and sickness from migraine with Migraleve. This handy pack combines pink and yellow tablets for different stages of migraine. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Migraleve Pink and Yellow Tablets is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.

Migraleve Pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.

Dose for adults:

2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraine Pink dose. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.

Dose for children 10-14 years of age:

1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.

Do not give to children under 10 years of age except under medical supervision.

Can cause addiction. For three days use only.

Please read the enclosed leaflet carefully.

WARNING. Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.

CONTAINS PARACETAMOL.

If you need to take this medicine for more than three days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg, Also contains E127 & E171

Each Migraleve Yellow Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg, Also contains: E104, E171 & E172

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close